# SDR 2009FA0000579

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- Aircraft time: 4,987 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16201700
- Condition: Cracked
- Location: Zone 700
- Part time: 4,987 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LT MAIN WHEEL ASSY THE MECHANIC NOTICED THE INNER WHEEL HALF WAS SPLIT (CRACKED) APPROX 4-5 INCHES ON EACH SIDE OF THE VALVE STEM HOLE.  THE OUTER WHEEL HALF APPEARED OK UPON INSP BUT AS A PRECAUTION BOTH WHEEL HALVES WERE REPLACED.
